Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 64, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 10, 2008, 6:30 AM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 6:30 AM CDT (11:30 UTC)
- Expired
- Apr 10, 2008, 9:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, AR, Logan County, AR, Pope County, AR, Scott County, AR, Yell County, AR
The radar
The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 315 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 6:13 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 10, 6:13 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 613 AM CDT THU APR 10 2008 .AVIATION... A WARM FRONT OVER NORTHERN ARKANSAS WILL CONTINUE TO LIFT NORTH WHILE A STRONG COLD FRONT ADVANCES FROM THE WEST. SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE NORTH BEFORE THE COLD FRONT TAKES OVER AND PRECIPITATION BECOMES LIKELY ELSEWHERE. SOME STORMS WILL BE STRONG WITH DAMAGING WINDS AND POSSIBLE TORNADOES. EVEN WHERE THUNDERSTORMS ARE NOT PRESENT...GRADIENT WINDS NEAR 30 MPH WILL PERSIST. WIDESPREAD MVFR TO IFR CONDITIONS WILL PERSIST UNTIL THE FRONTAL PASSAGE WHEN CONDITIONS WILL SLOWLY IMPROVE TO VFR AREA WIDE BY THE END OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 243 AM CDT THU APR 10 2008/ DISCUSSION... CONCERNS TODAY ARE MAJOR SEVERE WEATHER EVENT POSSIBLE AND FLOODING ACROSS ARKANSAS. VERY ACTIVE EARLY THIS MORNING OVER WEST- CENTRAL TO NORTH AR...WITH THE BOUNDARY STALLED OVER N-CENTRAL AR...AND AS THE UPPER ENERGY LIFTS ACROSS THE REGION. SEVERE STORMS HAVE DEVELOPED WITH SOME TORNADIC POTENTIAL ALONG WITH HAIL AND STRONG WINDS. 50+ KNT 850MB JET SURGING OVER NW AR...AND WITH VEERING PROFILE...HAVE ALLOWED A FEW STORMS TO GO TORNADIC. REST ARE SEVERE WITH HAIL...WIND POTENTIAL. HEAVY RAIN THREAT CONTINUES OVER AREA...WITH FLASH FLOOD WARNINGS BEING ISSUED FOR MANY COUNTIES. PRECIP WATER VALUES AROUND A INCH...BUT MOISTURE TRANSPORT WITH JET ADDING ADDITIONAL MOISTURE. CURRENT TORNADO WATCH. SURFACE WINDS WILL ALSO BE UP TO LAKE WIND ADVISORY CRITERIA TODAY. SHORT TERM...TODAY THROUGH SUNDAY NIGHT STRONG SURFACE AND UPPER SYSTEM TO MOVE ACROSS AR TODAY PRODUCING SEVERE STORMS...WITH LARGE HAIL...DAMAGING WINDS...AND TORNADOES. WIND PROFILES WILL CERTAINLY SUPPORT TORNADIC DEVELOP...WITH ISOLATED SUPER CELLS WITH POTENTIALLY STRONG AND LONGER LIVED TORNADOES. STRONG SQUALL LINE WILL MOVE ACROSS THE STATE MID TO LATE MORNING IN THE WEST...CENTRAL AREAS AND THE LITTLE ROCK AREA AROUND NOON TO AFTERNOON...THEN IN THE EAST IN THE EVENING. JET DYNAMICS REMAIN STRONG AND IMPRESSIVE VEERING PROFILE WILL BE IN PLACE...WITH LI TO -5...CAPE TO AROUND 1500 J/KG...& HELICITY OF 0-3KM NEARLY 1000 M2/S2. THE SURFACE AND UPPER LOW PULL MORE N-NE...WHICH MAY SHEAR DYNAMICS JUST A BIT. MODELS HAVE SPED THINGS UP A BIT...WITH THE SQUALL LINE PUSHING EAST OF AR 00Z TO 04Z. WILL SEE SOME LIGHTER SHOWERS AND THUNDERSTORMS BEHIND THE FRONT...WITH CLOUDS LINGERING. SECONDARY UPPER LEVEL ENERGY ROTATES AROUND THE BASE OF THE UPPER TROUGH...SO SOME PRECIP LINGERS INTO FRIDAY MORNING...BEFORE ALL PUSHING EAST FRIDAY AFTERNOON. BREEZY WITH DECREASING CLOUDS FRIDAY AFTERNOON...WITH COOLER TEMPS. SURFACE RIDGING OVER THE WEEKEND. LONG TERM...MONDAY THROUGH WEDNESDAY MODELS CONTINUE TO ADVERTISE A DRY EXTENDED PERIOD WITH A HIGHLY AMPLIFIED UPPER FLOW IN PLACE INITIALLY. PATTERN IS KNOCKED DOWN SOMEWHAT AS THE PERIOD PROGRESSES AS NEXT SYSTEM PASSES WELL TO THE NORTH OF THE AREA. SOME DIFFERENCES BETWEEN THE MODELS CONTINUE TO EXIST BUT THEY SHOULD NOT HAVE A DIRECT IMPACT ON OUR SENSIBLE WEATHER. THAT BEING SAID...WILL CONTINUE TO FOLLOW THE MORE CONSISTENT GFS SOLUTION THIS MORNING. PERIOD INITIATES WITH LARGE RIDGE OVER THE ROCKIES/UPPER MIDWEST ..ANCHORED BY LARGE EASTERN PACIFIC AND EASTERN CONUS TROFS. INTENSE UPPER LOW OVER SOUTHEAST CANADA WILL CONTINUE TO LIFT OUT WITH DEEP NORTHWEST FLOW LEFT IN ITS WAKE. SOME LINGERING MOISTURE OVER THE EAST INITIALLY BUT OVERALL GENERALLY CLEAR SKIES WILL PREVAIL MONDAY AND TUESDAY AS SURFACE RIDGE DOMINATES. SURFACE LOW OVER THE UPPER MIDWEST WEDNESDAY WILL FLATTEN THE RIDGE OUT AND DRAG THE NEXT SURFACE FRONT TOWARDS THE AREA WEDNESDAY NIGHT. SYSTEM LACKS MOISTURE AND WILL CONTINUE THE DRY FORECAST. WITH PRONOUNCED NORTH TO NORTHWEST FLOW IN PLACE...TEMPERATURES WILL AVERAGE BELOW NORMAL ON MONDAY WITH A SLOW WARMING TREND DAYS SIX AND SEVEN. MAV/MEX NUMBERS LOOK GOOD ARE GENERALLY ACCEPTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 56 64 42 / 100 70 20 20 CAMDEN AR 80 59 71 46 / 100 70 30 10 HARRISON AR 73 50 60 39 / 100 40 10 10 HOT SPRINGS AR 78 57 70 43 / 100 50 20 10 LITTLE ROCK AR 78 59 70 44 / 100 70 20 20 MONTICELLO AR 81 61 71 48 / 80 80 40 20 MOUNT IDA AR 76 55 70 43 / 100 40 10 10 MOUNTAIN HOME AR 74 52 61 38 / 100 40 20 10 NEWPORT AR 76 59 65 43 / 100 80 20 20 PINE BLUFF AR 79 60 71 46 / 90 90 30 20 RUSSELLVILLE AR 75 53 65 41 / 100 40 10 10 SEARCY AR 76 58 68 43 / 100 80 20 20 STUTTGART AR 78 61 70 45 / 90 90 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...58 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 10, 5:00 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU APR 10 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU APR 10 2008 ...A DANGEROUS SEVERE WEATHER EPISODE ACROSS ARKANSAS IS EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RUNOFF FROM HEAVY RAINS OVER THE LAST TWO WEEKS WILL CONTINUE TO CAUSE FLOODING OF RIVERS...STREAMS AND LOW WATER CROSSINGS ACROSS MUCH OF CENTRAL...EASTERN AND SOUTHERN ARKANSAS. THIS INCLUDES THE BLACK RIVER...THE LOWER WHITE RIVER...THE CACHE AND OUACHITA RIVERS. DANGEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE EXPECTED TODAY. A COLD FRONT WILL MOVE EAST ACROSS THE STATE TODAY. ABUNDANT MOISTURE WILL BE IN PLACE AHEAD OF THE FRONT...AS WELL AS SUFFICIENT INSTABILITY FOR THUNDERSTORM DEVELOPMENT. THESE CONDITIONS...ALONG WITH A POWERFUL MID AND UPPER LEVEL WIND FIELD...WILL PROMOTE THE DEVELOPMENT OF LONG-LIVED...SUPERCELL THUNDERSTORMS. IN ADDITION TO SEVERE WEATHER...HEAVY RAIN WILL BE POSSIBLE. WITH THE GROUND NEARLY SATURATED IN MOST AREAS...IT WILL NOT TAKE A LOT OF RAIN TO PRODUCE ADDITIONAL FLASH FLOODING. ANY ADDITIONAL RAINFALL WILL ALSO AFFECT RIVER FLOODING CONDITIONS. RESIDENTS ACROSS ARKANSAS ARE ADVISED TO REVIEW SEVERE WEATHER...AND FLASH FLOOD SAFETY RULES. ALSO...PLEASE MONITOR THE LATEST WEATHER WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS WILL STILL BE POSSIBLE FRIDAY MORNING AS MOISTURE WRAPS AROUND THE DEPARTING LOW BUT NO SEVERE WEATHER IS EXPECTED. HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING STORM FOR SEVERAL DAYS OF DRY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED ACROSS MOST AREAS ON THURSDAY. && MORE INFORMATION ON THE SEVERE WEATHER POTENTIAL FOR TONIGHT AND THURSDAY CAN BE FOUND AT THE FOLLOWING WEB PAGE... WWW.WEATHER.GOV/LZK/HTML/SVR0408.HTM 56
In the hours before
Local storm report, Apr 10, 12:50 AM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLASH FLOOD SAINT JOE 36.03N 92.80W
04/10/2008 SEARCY AR LAW ENFORCEMENT
WATER OVER HIGHWAY 65 IN SAINT JOE.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:54 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 27 hr |
| Apr 9, 9:05 PM CDT | Tornado Warning | LZK | Polk, Scott | 40 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 41 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 9, 10:12 PM CDT | Flash Flood Warning | LZK | Polk | 3 hr |
| Apr 9, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 48 min |
| Apr 9, 11:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 44 min |
| Apr 9, 11:54 PM CDT | Flash Flood Warning | LZK | Logan, Montgomery, Pike, Polk, Scott, Yell | 5 hr |
| Apr 9, 11:58 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Searcy, Yell | 5 hr |
| Apr 10, 12:21 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:36 AM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 39 min |
| Apr 10, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone, Van Buren | 45 min |
| Apr 10, 1:12 AM CDT | Tornado Warning | LZK | Johnson, Pope, Searcy, Van Buren | 48 min |
| Apr 10, 1:22 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Izard, Perry, Pope and 4 more | 4 hr |
| Apr 10, 1:48 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone and 1 more | 42 min |
| Apr 10, 2:02 AM CDT | Tornado Warning | LZK | Baxter, Searcy, Stone, Van Buren | 28 min |
| Apr 10, 2:13 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Newton, Pope, Searcy, Van Buren | 32 min |
| Apr 10, 2:30 AM CDT | Tornado Warning | LZK | Baxter, Fulton, Izard, Stone | 60 min |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Independence, Pope, Searcy and 3 more | 39 min |
| Apr 10, 3:03 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Van Buren | 42 min |
| Apr 10, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Independence, Izard, Marion, Searcy and 2 more | 39 min |
| Apr 10, 3:15 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more | 4 hr |
| Apr 10, 3:20 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 40 min |
| Apr 10, 3:30 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Izard and 5 more | 45 min |
| Apr 10, 3:49 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Fulton, Independence, Izard, Sharp, Stone | 41 min |
| Apr 10, 4:15 AM CDT | Tornado Warning | LZK | Independence, Sharp | 45 min |
| Apr 10, 4:23 AM CDT | River Flood Warning | LZK | Searcy | 29 hr |
| Apr 10, 4:48 AM CDT | River Flood Warning | LZK | Yell | 14 days |
| Apr 10, 4:57 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Sharp | 3 hr |
| Apr 10, 5:41 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 3 hr |
| Apr 10, 6:10 AM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 65 min |
| Apr 10, 6:18 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 42 min |
| Apr 10, 6:57 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 2 more | 48 min |
| Apr 10, 7:02 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 37 hr |
| Apr 10, 7:08 AM CDT | River Flood Warning | LZK | Izard, Stone | 62 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 3 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Pope, Yell | 67 hr |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 10, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 10, 7:21 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Conway, Fulton, Izard, Marion and 5 more | 3 hr |
| Apr 10, 7:35 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 40 min |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 30 hr |
| Apr 10, 7:40 AM CDT | River Flood Advisory | LZK | Pulaski | 30 hr |
| Apr 10, 7:46 AM CDT | River Flood Warning | LZK | White | 9 days |
| Apr 10, 7:58 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Perry, Pope and 2 more | 3 hr |
| Apr 10, 8:09 AM CDT | Flash Flood Warning | LZK | Fulton, Sharp | 3 hr |
| Apr 10, 8:14 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| Apr 10, 8:37 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy | 4 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 47 hr |
| Apr 10, 8:43 AM CDT | River Flood Warning | LZK | Randolph | 60 hr |
| Apr 10, 9:24 AM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone, Van Buren | 51 min |
| Apr 10, 9:44 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 46 min |
| Apr 10, 9:47 AM CDT | River Flood Warning | LZK | Franklin | 5 hr |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 10, 10:02 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 6 days |
| Apr 10, 10:26 AM CDT | Tornado Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 49 min |
| Apr 10, 11:11 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski, Saline | 49 min |
| Apr 10, 11:31 AM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline and 1 more | 2 hr |
| Apr 10, 11:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski | 40 min |
| Apr 10, 11:54 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Prairie, White, Woodruff | 51 min |
| Apr 10, 12:10 PM CDT | Flash Flood Warning | LZK | Baxter | 3 hr |
| Apr 10, 1:17 PM CDT | Flash Flood Warning | LZK | Independence, Jackson, White, Woodruff | 3 hr |
| Apr 10, 1:37 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 38 min |
| Apr 10, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 20 min |
| Apr 10, 4:19 PM CDT | River Flood Warning | LZK | Pulaski | 18 hr |
Nearby
Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.